JaLCDOI 10.18926/AMO/56940
FullText URL 73_4_367.pdf
Author Mifune-Morioka, Tomoyo| A. Uchida, Haruhito| Fukushima, Kazuhiko| Watanabe, Mayu| Ouchi, Chihiro| Mise, Koki| Kawakita, Chieko| Kano, Yuzuki| Onishi, Akifumi| Toma, Kishio| Eguchi, Jun| Wada, Nozomu| Ikeda, Fusao| Sasaki, Erika| Suganami, Yu| Kishida, Masayuki| Sugiyama, Hitoshi| Okada, Hiroyuki| Wada, Jun|
Abstract Eight years prior to her present admission, a 61-year-old Japanese woman was diagnosed with autoimmune hepatitis, slowly progressive insulin-dependent diabetes mellitus, and chronic thyroiditis; she had been treated with oral prednisolone (PSL). After she suddenly discontinued PSL, she newly developed systemic lupus erythematosus. A combination therapy of oral PSL and intravenous cyclophosphamide resulted in remission. She was finally diagnosed with autoimmune polyglandular syndrome (APS) type 3 (3A ,3B, 3D), complicated with four different autoimmune diseases. Since patients with type 3 APS may present many manifestations over a long period of time, they should be carefully monitored.
Keywords autoimmune polyglandular syndrome type 3 systemic lupus erythematosus autoimmune hepatitis slowly progressive insulin-dependent diabetes mellitus chronic thyroiditis
Amo Type Case Report
Published Date 2019-08
Publication Title Acta Medica Okayama
Volume volume73
Issue issue4
Publisher Okayama University Medical School
Start Page 367
End Page 372
ISSN 0386-300X
NCID AA00508441
Content Type Journal Article
language 英語
Copyright Holders CopyrightⒸ 2019 by Okayama University Medical School
File Version publisher
Refereed True
PubMed ID 31439961